# SDR CALA2025120811857

- Difficulty date: December 4, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N14502
- Make and model: Airbus A321-271NX
- Aircraft serial: 11598
- Aircraft time: 5,781 hours, 2,075 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Message
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DUE TO FLIGHT CREW DECLARING EMERGENCY ON APPROACH AT ORD.   CREW STATED THEY GOT AN AMBER F/CTL FLAP SYS 2 FAULT 1000 FEET AFTER TAKE OFF DURING CLIMB OUT. MESSAGE REMAINED UNTIL FLAP DEPLOYMENT, MESSAGE WENT AWAY. HYDRAULICS WERE GOOD, NO FURTHER ISSUES NOTED BY CREW THROUGHOUT FLIGHT.   NO FAULTS. POST FLIGHT ECAM F/CTRL FLAP SYS 2 FAULT.  INTERROGATED SFCC 1&2. SFCC-2 SINGLE MOTOR OPERATION 27-51-00 ONLY FAULT.  PERFORMED FLAP SYSTEM OPS CHECK IAW AMM 27-54-00-710-001. OPS CHECKED GOOD MESSAGE CLEARED. IAW TSM 27-51-00-810-814-A, NO MORE MAINTENANCE WORK IS NECESSARY. PILOT TO MONITOR FLAP OPERATION DURING NEXT FLIGHT.
